# SDR SWIA2018052944731

- Difficulty date: May 7, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 25,464 hours, 25,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PRESSURE FLOOR SILL PANEL HAS CORROSION BETWEEN FS409.00+128 AND FS559.00 AT WL73.0.   REMOVED CORROSION IAW SRM. PERFORMED LEAK CHECK IAW AMM. NO LEAKS NOTED.
